| Model Number |
JAZZY ELITE ES |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges she was going through her living room when her chair allegedly jerked and started bucking and allegedly threw her forward into her front door.
Event or Problem Description
Additional Manufacturer Narrative
The alleged condition (inadvertent movement) could not be duplicated.Added information for section g manufacturer information.